# SDR ASAA2014040907489

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 4,168 hours, 1,330 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, AFT LWR CORNER HAS A GOUGE.  ACFT GROUNDED.  DAMAGE EXCEEDS ALLOWABLE LIMITS IAW SRM 52-30-01-1A-1, DUE TO DEPTH AND PROXIMITY TO ADJACENT FASTENER.  FIG 104 & FIG 105,  REPAIR ACCOMPLISHED IAW EA 900ER-52EA-12465.
